# SDR DALA2022061704269

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 54,973 hours, 23,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 LEFT AND RIGHT OVERWING EXIT INDICATOR SIGN FOLLOWUP INSPECTION. CORRECTIVE ACTION: INSTALLED LEFT FWD AND AFT OVERWING EXITS. INSTALLED RT FWD AND RT AFT OVERWING EXITS. REF B757 IPC 33-50-02-02. ALL LIGHTS TEST NML. (2278957)
